The Solpadol is basically Tylenol #3 here in the US, a mix of Tylenol with a bit of codeine. It's understandable that you need that to take the edge off of your pain if the Lyrica and Cymbalta aren't doing the trick. Myself, I take something similar, a barbiturate with codeine (PRN) in addition to my Lyrica and Tramadol.
I've found that Lyrica eventually doesn't help with pain, but it does help with fatigue. I take either 300 or 450 mg, mostly 300. Luckily my Dr understands that real painkillers are sometimes necessary for people to have any quality of life. What do they expect us to do, suffer in pain all day over in a corner? Sorry, but I work 60 hours a week and don't have time for 8 hours of daily Zen meditation...
IMO, Lyrica itself will not cause additional pain. It has only helped me and not the reverse. I tried Cymbalta and it helped but the gas was so bad i had to stop. However, I did not take them both at the same time. Maybe you can stop one and see, but during this ensure you have extra "regular" pain meds to get you through the transition.
Interestingly, I'm also on a CPAP. Seems many of us are...
Best of luck to you, but IMO, do whatever is necessary to relieve your pain so you can enjoy life as best you can. I'm 52 myself and will do whatever it takes, including moving to CO and getting to know Mary Jane if the medical establishment eventually completely abandons me.
Post Edited (TomBSCS) : 8/11/2015 6:49:19 PM (GMT-6)